# SDR SWAA2017061914468

- Difficulty date: June 14, 2017
- Submitted: June 20, 2017
- Operation: Air carrier
- Aircraft: N8315C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38811
- Aircraft time: 17,979 hours, 7,713 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146A3150
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN CREASED AT BS 727G, STR 23R.  REPAIRED SKIN PER ER AND EA.
